# SDR GUUA07180601

- Difficulty date: July 18, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N46AR
- Make and model: Beech 1900D
- Aircraft serial: UE27
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Indicator
- Part number: 805181115
- Part serial: 22118
- Condition: Inoperative
- Location: Tcas
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT:9220 PBI/TPA DURING APPROACH TCAS FAILED FOLLOWED BY FUMES IN THE COCKPIT.  REPLACE THE LEFT IVSI/TCAS INDICATOR, OPERATIONAL CHECK GOOD.
